# SDR SWAA2012031902413

- Difficulty date: February 29, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 43,761 hours, 25,376 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Part number: 487191
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY EMERGENCY LIGHT GROUND WIRE IS BROKEN FWD OF L1 DOOR.  REPAIRED CONNECTOR IAW SWPM & AMM.
